# SDR 2005UALA00276

- Difficulty date: March 31, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 52,517 hours, 30,863 cycles
- Engine: Ge CFM56*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STA 664 PRESSURE DECK WEB IS CRACKED AT APPROXIMATELY LBL 30 JUST FWD OF OUTBOARD AILERON TOWER SHAFT.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT CRACK, FABRICATED AND INSTALLED A DOUBLER REPAIR.
